# SDR 2018F00120

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: General aviation
- Engine: Pwa PW118
- Engine time: 2,523 hours, 1,709 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hub
- Part number: 30G4008
- Part serial: LENCAK8980
- Condition: Fractured
- Location: Engine
- Part time: 2,523 hours, 1,709 cycles
- Stage of operation: CR
- How discovered: B
- Nature of condition: E, E
- Precautionary procedure: K, A

## Discrepancy

ENGINE REMOVED FOR HIGH N2 VIBRATION & HPC STAGE 8 DAMAGED. AFT HUB,  KNIFE-EDGEED FRACTURE CONFIRMED.
